# SDR UIEA2021062501418

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 480-500 Rbl96
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE BETWEEN BS 480 AND 500 RBL 96.  ACCOMPLISHED EI NO T2021A53-1575 REV 1. JOB COMPLETED AND CONDITION CHK NORMAL
